Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 84, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jul 30, 2015, 5:32 PM CDT for Beauregard Parish, Vernon Parish, Louisiana; Newton County, Texas. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2015, 5:32 PM CDT (22:32 UTC)
- Expired
- Jul 30, 2015, 6:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Beauregard Parish, LA, Vernon Parish, LA, Newton County, TX
The radar
The Ft Polk radar (KPOE), 40 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 5:37 PM CDT | TSTM WND DMG | Pickering, LA | SHERIFFS DEPT REPORTS SEVERAL TREES DOWN ON POWERLINES. SEVERAL VEHICLES WITH PASSENGERS UNDER POWERLINES. |
| Jul 30, 5:45 PM CDT | HAIL 0.75 | Pickering, LA | DIME SIZE HAIL VIDEO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1362 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
423
WUUS54 KLCH 302232
SVRLCH
LAC011-115-TXC351-302330-
/O.NEW.KLCH.SV.W.0084.150730T2232Z-150730T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
532 PM CDT THU JUL 30 2015
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BEAUREGARD PARISH IN SOUTHWESTERN LOUISIANA...
SOUTHWESTERN VERNON PARISH IN WEST CENTRAL LOUISIANA...
NORTHEASTERN NEWTON COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 630 PM CDT
* AT 532 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF ANACOCO TO NEAR NEW LLANO TO NEAR FORT POLK...AND
MOVING SOUTHWEST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
LEESVILLE...ROSEPINE...DE RIDDER...FORT POLK...TOLEDO BEND DAM...
DERIDDER...NEW LLANO...JUNCTION...BURR FERRY...EVANS AND PICKERING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3102 9312 3078 9315 3078 9357 3117 9368
3117 9358 3119 9353 3121 9341 3123 9338
3125 9328
TIME...MOT...LOC 2232Z 025DEG 18KT 3117 9338 3107 9330 3098 9323
$$
K. KUYPERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:30 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 30, 3:30 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
330 PM CDT THU JUL 30 2015
.DISCUSSION...
WX MAP SHOWS FLATTENING RIDGE ALOFT...CENTERED OVER TX THIS
AFTERNOON. FOR OUR REGION...NE FLOW CONTINUES WITH SIGNIFICANT
SUBSIDENCE ASSOCIATED WITH THIS RIDGE. AS EXPECTED...TEMPS SHOT UP
TO 100 BY LUNCHTIME OVER MANY AREAS. BOTH LCH & BPT HAD AT LEAST
101 SO FAR...BREAKING THE DAILY RECORDS. HEAT ADVISORY WELL
VERIFIED WITH THE 109-113 HEAT INDEX VALUES. SOME LOCATIONS HAD
HEAT INDEX VALUES OF 115 AT BPT & 114 AT ESF FOR ONE OBSERVATION.
EVEN COASTAL TEMPS REACHED THE MID/UPPER 90S THIS AFTERNOON. THIS
WAS POSSIBLE WITH THE NE FLOW AT THE SFC AND ALOFT KEEPING THE
SEABREEZE OFFSHORE. SEVERAL RECORDS HAVE BEEN BROKEN ALREADY. SEE
CLIMATE SECTION FOR RECORDS.
WITH THIS HEAT COMES THE BY-PRODUCT OF BREAKING THE CAP...THUNDERSTORMS.
RADAR BEGAN LIGHTING UP AROUND 2 PM...WITH PRETTY GOOD COVERAGE
OVER NE LA...JUST NE OF THE ATCHAFALAYA...AND OVER W LA/SE TX. WITH
THE PREDOMINATE NE FLOW...THESE WILL CONTINUE TO MOVE SW THIS EVENING.
SPC CONTINUES REGION IN MARGINAL RISK...MAINLY FOR DAMAGING WINDS
FROM DOWNBURST POTENTIAL. CURRENT FORECAST HAS 30-40% WITH THE
EMPHASIS OVER SC LA AND THE COASTAL WATERS LATER THIS EVENING.
FOR FRI...THE FRONT IS EXPECTED TO STALL ACROSS THE COASTAL
WATERS...GIVING THE BEST CHANCES OF SHRA/TSRA THERE. SLIGHTLY
DRIER AIR WITH DEWPTS IN THE UPPER 50S POSSIBLE...BUT MAINLY 60S
ALONG AND N OF I-10...WILL LESSEN THE HEAT INDEX VALUES
SOMEWHAT...BUT ACTUAL AIR TEMPS WILL STILL BE IN THE MID/UPPER
90S. MUCH THE SAME EXPECTED BY SAT. BY SUN...THE FRONT EXPECTED TO
WASH OUT...GRADUALLY INCREASING DEWPTS LEADING TO HIGHER
HUMIDITIES...HEAT INDEX VALUES...AND JUST PLAIN HOT AGAIN BY MON-
THU OF NEXT WEEK AS THE UPPER RIDGE RESUMES ITS GRIP OVER OUR
REGION.
DML
&&
.MARINE...
A PREVALENT WEST TO NORTHWEST FLOW IS EXPECTED TODAY AS A WEAK
FRONTAL BOUNDARY SAGS INTO THE REGION. THIS FRONT...COUPLED WITH
INCREASING MOISTURE FROM THE EASTERN GULF...WILL SIGNIFICANTLY
INCREASE THE CHANCES OF SHOWERS AND THUNDERSTORMS TONIGHT INTO
FRIDAY. THE FRONT IS EXPECTED TO STALL NEAR THE COAST...KEEPING
ELEVATED CHANCES OF SHOWERS AND THUNDERSTORMS INTO THE WEEKEND.
ONSHORE FLOW WILL RESUME BY SUNDAY INTO NEXT WEEK AS THE FRONTAL
BOUNDARY WASHES OUT.
DML
&&
.CLIMATE...
HIGHEST MINIMUM RECORDS (SUBJECT FOR REVISION AFTER THUNDERSTORMS):
LOCATION OLD RECORD TODAY
----------------------------------------
ALEXANDRIA LA 78 IN 1999 77
BEAUMONT TX 80 IN 2009 78
LAKE CHARLES LA 81 IN 2009 81
LAFAYETTE LA 82 IN 1986 79
NEW IBERIA LA 79 IN 2010 79
RECORD HIGHS SO FAR ACHIEVED TODAY (UP TO AFD ISSUANCE TIME):
LOCATION OLD RECORD TODAY
----------------------------------------
ALEXANDRIA LA 104 IN 1930 MISSING DUE TO ASOS OUTAGE
ESLER FIELD LA NO RECORDS 104
BEAUMONT TX 100 IN 1944 102 R
LAKE CHARLES LA 99 IN 1948 102 R
LAFAYETTE LA 99 IN 1986 100 R
NEW IBERIA LA 100 IN 1948 101 R
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 75 96 73 97 / 50 10 10 10
LCH 79 96 75 96 / 40 20 10 10
LFT 78 96 74 95 / 50 20 10 10
BPT 79 97 76 96 / 40 20 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ027>033-041>045-
052>055-073-074.
TX...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ180-201-215-216-
259>262.
GM...NONE.
&&
PUBLIC...08Hazardous weather outlook, Jul 30, 6:10 AM CDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 610 AM CDT THU JUL 30 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 311115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 610 AM CDT THU JUL 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA THIS AFTERNOON. TEMPERATURES IN THE UPPER 90S TO NEAR 100 DEGREES ALONG WITH HIGH DEWPOINTS WILL RESULT IN PEAK HEAT INDEX READINGS OF 106 TO 111 DEGREES. SCATTERED SHOWERS AND THUNDERSTORMS ARE ALSO POSSIBLE TODAY. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE OUTLOOK AREA. DAMAGING STRAIGHT LINE WINDS ARE THE PRIMARY SEVERE WEATHER HAZARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GMZ430-432-435-450-452-455-470-472-475-311115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 610 AM CDT THU JUL 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT AS A WEAK FRONTAL BOUNDARY APPROACHES THE AREA. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS...WITH STRAIGHT LINE WINDS THE PRIMARY HAZARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 13
In the hours before
Special weather statement, Jul 30, 4:25 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
425 PM CDT THU JUL 30 2015
LAZ073-302200-
WEST CAMERON-
425 PM CDT THU JUL 30 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CAMERON PARISH...
AT 423 PM CDT...A STRONG THUNDERSTORM WAS NEAR JOHNSONS BAYOU...
MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JOHNSONS BAYOU...SABINE NATIONAL WILDLIFE...HOLLY BEACH AND CONSTANCE
BEACH.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2974 9386 2975 9388 2977 9388 2977 9389
2980 9391 2981 9388 2981 9386 2982 9385
2983 9379 2986 9377 2991 9376 2990 9350
2977 9344 2974 9375 2969 9383
TIME...MOT...LOC 2123Z 023DEG 38KT 2973 9375
K. KUYPERSpecial weather statement, Jul 30, 4:33 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
433 PM CDT THU JUL 30 2015
TXZ215-302215-
JEFFERSON TX-
433 PM CDT THU JUL 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON COUNTY UNTIL 515 PM
CDT...
AT 432 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LA BELLE...OR 11 MILES SOUTHWEST OF PORT ARTHUR...MOVING SOUTHWEST AT
15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORT ARTHUR...HAMSHIRE...SABINE PASS...PORT ACRES...SOUTHEAST TEXAS
REGIONAL AIRPORT...LA BELLE...FANNETT AND SEA RIM STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2996 9435 3000 9411 2993 9388 2991 9388
2986 9394 2985 9392 2985 9394 2980 9395
2977 9394 2976 9391 2973 9387 2968 9384
2967 9387 2968 9395 2967 9405 2956 9435
TIME...MOT...LOC 2132Z 025DEG 16KT 2981 9409
K. KUYPERSpecial weather statement, Jul 30, 4:46 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
446 PM CDT THU JUL 30 2015
LAZ073-074-302230-
EAST CAMERON LA-WEST CAMERON LA-
446 PM CDT THU JUL 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CAMERON PARISH UNTIL 530
PM CDT...
AT 445 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CAMERON...MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CAMERON AND HOLLY BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2977 9348 2985 9343 2982 9338 2982 9335
2980 9335 2984 9331 2984 9328 2985 9325
2989 9323 2992 9324 2994 9323 2991 9315
2977 9318 2978 9327 2976 9334 2980 9334
2976 9335
TIME...MOT...LOC 2145Z 037DEG 14KT 2986 9322
K. KUYPERSpecial weather statement, Jul 30, 4:53 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
453 PM CDT THU JUL 30 2015
LAZ045-053>055-302245-
ST. MARY LA-LOWER ST. MARTIN LA-IBERIA LA-UPPER ST. MARTIN LA-
453 PM CDT THU JUL 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN IBERIA...NORTH
CENTRAL ST. MARY AND CENTRAL ST. MARTIN PARISHES UNTIL 545 PM CDT...
AT 452 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR RAMAH TO NEAR BAYOU
SORREL...AND MOVING SOUTH AT 20 MPH.
WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CATAHOULA...BUTTE LA ROSE AND PIERRE PART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2989 9143 3017 9173 3028 9175 3032 9170
3035 9163 3031 9162 3025 9158 3023 9148
3020 9149 3019 9147 3011 9147 3010 9146
3010 9139 3006 9137 3006 9127 3003 9124
3004 9122 3000 9126 2998 9126 2989 9121
TIME...MOT...LOC 2152Z 014DEG 33KT 3033 9155 3012 9128
K. KUYPERSpecial weather statement, Jul 30, 5:04 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
504 PM CDT THU JUL 30 2015
LAZ027>033-TXZ260-302300-
BEAUREGARD LA-ALLEN LA-ST. LANDRY LA-EVANGELINE LA-AVOYELLES LA-
VERNON LA-RAPIDES LA-NORTHERN NEWTON TX-
504 PM CDT THU JUL 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BEAUREGARD...
VERNON...SOUTHERN RAPIDES...NORTHEASTERN ST. LANDRY...EVANGELINE...
SOUTHWESTERN AVOYELLES...NORTHEASTERN ALLEN PARISHES IN SOUTHWESTERN
LOUISIANA AND NORTHEASTERN NEWTON COUNTIES UNTIL 600 PM CDT...
AT 501 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM
WESTERN VERNON PARISH EAST INTO ST LANDRY PARISH. THESE STORMS ARE
MOVING TO THE SOUTHWEST AROUND 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OPELOUSAS...OAKDALE...VILLE PLATTE...LEESVILLE...BUNKIE...MAMOU...
OBERLIN...ROSEPINE...GLENMORA...MELVILLE...ANACOCO...CHENEYVILLE...
ELIZABETH...TURKEY CREEK...PALMETTO...MORROW...FORT POLK...BAYOU
CURRENT...SUGARTOWN AND MITTIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3117 9311 3107 9280 3103 9217 3090 9180
3086 9182 3067 9173 3054 9178 3054 9237
3063 9291 3083 9323 3095 9351 3127 9354
3128 9344 3136 9339 3136 9320
TIME...MOT...LOC 2201Z 014DEG 33KT 3086 9255
K. KUYPERLocal storm report, Jul 30, 5:24 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
524 PM CDT THU JUL 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM MARINE TSTM WIND 7 SW JOHNSONS BAYOU 29.69N 93.73W
07/30/2015 M40 MPH GMZ450 LA PUBLIC
REPORT FROM PLATFORM IN WEST CAMERON BLOCK 17.
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 4:33 AM CDT | Heat Advisory | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 14 hr |
| Jul 30, 3:55 PM CDT | Special Weather Statement | LCH | Avoyelles, Rapides | 65 min |
| Jul 30, 4:26 PM CDT | Special Marine Warning | LCH | 64 min | |
| Jul 30, 4:39 PM CDT | Special Marine Warning | LCH | 36 min | |
| Jul 30, 4:46 PM CDT | Special Weather Statement | LCH | Cameron | 44 min |
| Jul 30, 4:53 PM CDT | Special Weather Statement | LCH | Saint Martin | 52 min |
| Jul 30, 5:04 PM CDT | Special Weather Statement | LCH | Allen, Evangeline, Saint Landry, Vernon | 56 min |
| Jul 30, 5:42 PM CDT | Special Marine Warning | LCH | 63 min | |
| Jul 30, 6:07 PM CDT | Special Weather Statement | LCH | Acadia, Beauregard, Jefferson Davis | 53 min |
| Jul 30, 6:21 PM CDT | Special Weather Statement | LCH | Vermilion | 39 min |
| Jul 30, 6:44 PM CDT | Special Weather Statement | LCH | Cameron | 61 min |
| Jul 30, 6:56 PM CDT | Special Weather Statement | LCH | Calcasieu | 49 min |
| Jul 30, 3:26 PM CDT | Special Weather Statement | LCH | Jasper | 34 min |
| Jul 30, 4:25 PM CDT | Special Weather Statement | LCH | Orange | 35 min |
| Jul 30, 4:33 PM CDT | Special Weather Statement | LCH | Jefferson | 42 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.